Quasicomponents and shape theory

Impacto

Downloads

Downloads per month over past year



Dydak, Jerzy and Morón, Manuel A. (1988) Quasicomponents and shape theory. Topology Proceedings, 13 (1). pp. 73-82. ISSN 0146-4124

[thumbnail of Alonso_Morón-Quasicomponents.pdf] PDF
Restringido a Repository staff only

502kB



Abstract

The authors give a definition of a function ˇ : SH! TOP, which in a sense is an anlogue of the Borsuk functor , where (X) is the space of the components of X, with the
change from components to quasi-components. Several properties of this functor are proved.


Item Type:Article
Uncontrolled Keywords:Shape category of compacta; topological category; space of components; shape analogue of quasicomponents; anlogue of the Borsuk functor
Subjects:Sciences > Mathematics > Topology
ID Code:20482
Deposited On:19 Mar 2013 18:19
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page